# SDR DHLA2008745695

- Difficulty date: November 15, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Condition: Corroded
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 2 L/E FLAP, OTBD BULLNOSE ACTUATING MECHANISM, LOWER ROD BEARING LOOSE.  ACCOMPLISHED REPAIR TO FLAP BULLNOSE O/B BEARING LUG, DUE TO CORROSION, IAW COOPESA EO COO-2-57-343-08 DATED 10/9/08 AND BAC MSG 1-1006665684-2 DATED 10/7/08.  REF FAA FORM 8100-9 DATED 11/12/08 AND ASTAR EVA B257-00148 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 5-64.
